# SDR DALA2019041240004

- Difficulty date: April 9, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 10,601 hours, 3,715 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Deformed
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1023457) DURING INSPECTION FOUND DEFORMATION ON SHEARTIE BS907 S-18L TO S-19L ON LOWER FUSELAGE. REPLACED SHEARTIE LOC BS907 BTW S-18L TO S-19L ON LOWER FUSELAGE (1EA) ASPER B737-900 SRM 51-10-02 ITEM 9 AND DWG 147A 1027, SHEET 236, REV -, AND B737-900 SRM 51-40-02.
